On the C*-Algebras of Multivariable Wiener-Hopf Operators
Mathematica balkanica, Tome 4 (1990) no. 2, p. 129
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1990_4_2_a1,
author = {Nikolay P. Buyukliev},
title = {On the {C*-Algebras} of {Multivariable} {Wiener-Hopf} {Operators}},
journal = {Mathematica balkanica},
pages = {129},
year = {1990},
volume = {4},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1990_4_2_a1/}
}
Nikolay P. Buyukliev. On the C*-Algebras of Multivariable Wiener-Hopf Operators. Mathematica balkanica, Tome 4 (1990) no. 2, p. 129. http://geodesic.mathdoc.fr/item/MABA_1990_4_2_a1/